Couldn't find what you looking for?

TRY OUR SEARCH!

I started wellbutrin Xl 150mg 5weeks ago. It seemed to be working well but then, 5 days ago I got depressed and started having uncontrollable anxiety so I went back to the doc.and he increased my wellbutrin to 300mg xl. He also increased my buspar to 30mg a day. that was 2 days ago and this am about 30 min after I took my 300mg of wellbutrin xl I had a disabling panic attack.has any one else had this problem?

Loading...

I know that Wellbutrin  can cause seizures.  My personal experience with Buspar was that it had no effect on me whatsoever.  I have panic disorder, depression, ADD, pain, Reynauds Syndrome and some other stuff.  Prozac helped me with depression, and panic attacks too.  However, not one -hundred percent for the panic attacks.  I have tried over sixty medications over the years due to my problems.  Medicine works sometimes differently on different people.  It worries me that your doctor would give you more of a medication that can cause seizures when you already feel panic.  One  time I took had my Wellbutrin increased and I felt like my heart was going to jump out of my chest.  Imiprimine, a tricyclic antidepressant completely stopped my panic attacks, but I was so tired all the time, I could not stay awake in class.  I ended up on Klonopin, for panic.  It is a benzodiazepine.  It is potentially addicting.  Good luck.

Reply

Loading...